Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Solvable Lie groups and locally euclidean Riemann spaces


Authors: L. Auslander and M. Auslander
Journal: Proc. Amer. Math. Soc. 9 (1958), 933-941
MSC: Primary 22.00; Secondary 53.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0103240-X
MathSciNet review: 0103240
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander and M. Kuranishi, On the holonomy groups of locally euclidean spaces, Ann. of Math. vol. 65 (1957) pp. 411-415. MR 0086341 (19:168b)
  • [2] K. Iwasawa, On some types of topological groups, Ann. of Math. vol. 50 (1949) pp. 507-558. MR 0029911 (10:679a)
  • [3] A. Malcev, On a class of homogeneous spaces, Amer. Math. Soc. Translation, no. 39 (1951). MR 0039734 (12:589e)
  • [4] G. D. Mostow, Factor spaces of solvable groups, Ann. of Math. vol. 60 (1954) pp. 1-27. MR 0061611 (15:853g)
  • [5] H. C. Wang, Discrete subgroups of solvable Lie groups I, Ann. of Math. vol. 64 (1956) pp. 1-19. MR 0078645 (17:1224c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.00, 53.00

Retrieve articles in all journals with MSC: 22.00, 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103240-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society